| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Vitreous Floaters (1866); Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
| Date of Event |
09/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced daytime glare, bad night glare, starbursts, dry eye and halos.The patient undergone for laser procedure on eye to clean up debris the surgeon saw in the eye which caused me now to have very annoying floaters.There are two medical device reports associated with this patient.This report is associated with the left eye.Additional information was requested.
Additional Manufacturer Narrative
The lens remained implanted.Product history records were reviewed, and the documentation indicated the product met release criteria.Associated product information was not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The lens remained implanted.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The patient indicated they had prior glare before the surgery.The patient was the reporter.The consumer was informed that company is unable to provide medical advice or recommendations.The patient was advised to speak to surgeon regarding issues they are experiencing or seek a second opinion.The patient indicated that they have dry eyes and were instructed to use gel at night and wear reading glasses however, none of this has helped with the glare issues.A second opinion will be sought and the appointment is in (b)(6) 2024.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in d.4.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5., b.6., d.6.B., h.6.And h.11.The lens has not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated product information was not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The lens has not returned.Each lens is subjected to a 100percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The patient indicated they had prior glare before the surgery.The patient was the reporter.The consumer was informed that company is unable to provide medical advice or recommendations.The patient was advised to speak to surgeon regarding issues they are experiencing or seek a second opinion.The patient indicated that they have dry eyes and were instructed to use gel at night and wear reading glasses however, none of this has helped with the glare issues.A second opinion was sought.The lens was explanted.The multifocal toric company (1.50 cylinder) 23.5 diopter (add power plus 2.2 or plus 3.2 diopter) lens was removed and replaced with a monofocal noncompany 22.5 diopter lens.Due to the exchange of multifocal toric lens for a monofocal lens, this suggests that a monofocal lens may have been an improved choice for the patients vision needs.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the patient experienced positive dysphotopsia and poor quality of vision.The lens was replaced with another lens.The patient underwent for yag laser capsulotomy prior to explant.